MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle sftygld 25x1 rb contained foreign matter.Verbatim: possible mold inside individual product packaging.
 
Additional Manufacturer Narrative
(b)(4).Follow up a customer reported possible mold within an individual product package.Because no physical sample was returned, a comprehensive evaluation could not be performed.To support the investigation, the quality team reviewed three photographs of a 25 x 1 inch safetyglide needle package.The photographs, taken from different angles, show a single sealed package containing an unidentified black spot located inside the package and outside the fluid path.The spot cannot be categorized from the photos received.The condition observed is a nonconformance to product specifications and is considered associated with the packaging process.A device history record review was completed for material number 305916, lot 5293541.The review confirmed that all required visual inspections were performed in accordance with applicable requirements, and no quality notifications were identified related to the reported condition.The lot was inspected and accepted per the established inspection control plan, released for shipment, and considered compliant with product specification requirements at the time of release.To date, no additional similar events have been reported for this lot.Based on the information available, the presence of an unidentified black spot within the sealed package, as depicted in the photographs, is confirmed.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24583559
Report Number1213809-2026-00112
Device Sequence Number13350984
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(11)251020(17)300930(10)5293541
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305916
Device Lot Number5293541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown